# SDR VJ9800363

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR, FLOORBEAM AT BS 294.5 IS CORRODED ON TOP AT RBL 12.  REMOVED CORROSION .024 TO .041 MATERIAL LOSS OUT OF LIMITS.  GAUGE NR A-0358 IAW SRM 51-10-6 AND 53-10-1.  REMOVED STIFFENERS AND UPPER CHORD FROM RL 26 TO LBL 20 NECESSARY TO INSTALL CHORD SPLICES IAW SRM 53-10-9.  TRIMMED, DRILLED, DEBURRED, TREATED, AND PRIMED T CHORD AND REPAIR SPLICES IAW SRM 53-10-9.  INSTALLED T CHORD, REPAIR SPLICES, AND STIFFENERS IAW SRM 53-10-9.
